| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Macular Edema (1822); Blurred Vision (2137)
| Date of Event |
06/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A non-healthcare professional reported following an intraocular lens (iol) implant procedure, the patient was unhappy with vision.The lens was explanted and replaced with advanced technology intraocular lenses (atiol) in a secondary procedure.The clinical reason for explant was pseudophakia.Additional information was requested.There are four files associated with this report.This is 2 of 4.
Additional Manufacturer Narrative
Additional information has been provided in a.2., a.3.A., b.2., b.3., b.5., b.6., b.7., d.10., h.3.And h.6.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received by stating, cystoid macular edema was noted after surgery and erm.There was no further impact to the patient.